My friends side effects from clen and t3

  1. My friends side effects from clen and t3


    A friend of mine thats a female, is taking 80 mcg of clen a day and 20 mcg of t3 a day. The t3 seems to give her serious migraines and we cannot figure out why. She is losing a little bit of weight. Can she increase the clen ? or take epi ?


  2. The migraines are likely caused by high blood pressure. I get migraines and I would say its probably the clen thats causing it.

    I would not recommend epi for a female. I used Havoc and found the sides to be to androgenic for a female. It caused voice deepening. I would recommend less clen and maybe RPM or Reloaded if she is wanting to up her natty test a tiny bit with little sides.

  3. Quote Originally Posted by cruise View Post
    A friend of mine thats a female, is taking 80 mcg of clen a day and 20 mcg of t3 a day. The t3 seems to give her serious migraines and we cannot figure out why. She is losing a little bit of weight. Can she increase the clen ? or take epi ?
    This is very confusing: A) Why would you INCREASE the dosage of a chem. if it is suspect to causing headaches? I would think to reduce dosage if anything; B) Why would taking Epi reduce headaches? Especially for women?

    I'm interested in hearing your justifications.

    -Papa!-
    •   
       


  4. Check that bp and watch it carefully.

    Ive been out of the game for a while, but isnt 80mcg alot of clen for a female.
    PHF Rep


  5. Quote Originally Posted by papapumpsd View Post
    This is very confusing: A) Why would you INCREASE the dosage of a chem. if it is suspect to causing headaches? I would think to reduce dosage if anything; B) Why would taking Epi reduce headaches? Especially for women?

    I'm interested in hearing your justifications.

    -Papa!-
    I think you misread it. He think the T3 is causing the headaches. And since she is trying to lean up he thought epi would be an alternative to her taking T3. And since he thinks the clen is not responsible they wanted to up her clen in addition.

    I think it is the clen and not the T3. And epi is hormonal so not a good replacement for T3. Nor does it work as a replacement for a cortisol/ thyroid type compound.

  6. Quote Originally Posted by crader View Post
    I think you misread it. He think the T3 is causing the headaches. And since she is trying to lean up he thought epi would be an alternative to her taking T3. And since he thinks the clen is not responsible they wanted to up her clen in addition.

    I think it is the clen and not the T3. And epi is hormonal so not a good replacement for T3. Nor does it work as a replacement for a cortisol/ thyroid type compound.
    How on earth you drived that translation from his post, I do not know! If that's the case, so be it. Thanks for the clarification.

    At least check B.P. Also, Epi has been known to cause headaches (FYI only).

  7. Quote Originally Posted by papapumpsd View Post
    How on earth you drived that translation from his post, I do not know! If that's the case, so be it. Thanks for the clarification.
    I think it was the part where the OP says, "The t3 seems to give her serious migraines..."



  8. "....And since she is trying to lean up he thought epi would be an alternative to her taking T3. And since he thinks the clen is not responsible they wanted to up her clen in addition."

    ^^^^ Not that it's important to "make my e-point", but these two parts were the root of my confusion. Why would Epi be an alternative to someone taking T3? Not sure how she derived that assumption. Regarding clen, I would not have assumed the poster to be asking if an increase in clen would be an alternative to omitting the T3. I was under the assumption that this individual wanted remedies for headaches.

  9. Well, to make my "e-point", I got what she said, and I'm not quite sure what you're missing. I think the OP just didn't know exactly what Epi is or does.

    Assumptions from OP:

    T3 causes headaches

    Clen not responsible for headaches

    Stop t3 to stop headaches, but wants to maintain or make up ground in fat loss, so increase the clen dosage or add epi in place of t3 (not completely knowing what epi does)


    This is an internet message board, you post to make your "e-point." Now e-stats, that's something you don't want to get into, cause I'm 347 lbs. at 7% bodyfat year-round, and I can bench-press Optimus Prime.

    :bb3:

  10. Quote Originally Posted by crader View Post
    The migraines are likely caused by high blood pressure. I get migraines and I would say its probably the clen thats causing it.

    I would not recommend epi for a female. I used Havoc and found the sides to be to androgenic for a female. It caused voice deepening. I would recommend less clen and maybe RPM or Reloaded if she is wanting to up her natty test a tiny bit with little sides.
    Thanks you for figuring out exactly what I was meaning to say.. So If the Clen is causing her headaches then she should drop the dosage and try increasing her t3 ? Can she take reloaded with t3 ? Thanks for the help. Im just trying to help her so she doesnt end up hurting herself.

  11. Ditto to those who said it was the clen....thats a textbook side.

    holy

  12. Quote Originally Posted by cruise View Post
    Thanks you for figuring out exactly what I was meaning to say.. So If the Clen is causing her headaches then she should drop the dosage and try increasing her t3 ? Can she take reloaded with t3 ? Thanks for the help. Im just trying to help her so she doesnt end up hurting herself.
    Well if she is prone to headaches then I would not add any other stims to it. If she wants to continue the clen I recommend backing it down until she does not have sides. I might even dump the T3. I never noticed any big difference with T3 anyways. It made it harder to keep my muscle gains.

    Or suggest that she drops all the research chems period and go for a RPM/ and either Reloaded or DCP combo.

    The RPM will up her own natural test production and in turn it also will help her lean and harden up. She can add DCP to help aid in fat loss and neither should cause her headaches or mess with her heart. Or she can use Reloaded with it. I never got headaches from those and I get wicked migraines.

    Lipo AM/PM do not mess with my headaches either. But more important she will not even get results from the clen if her diet is not on. I would check and make sure she is eating smaller high protein meals 6 times a day. See where her carbs are coming from and get her into the gym lifting with you.

  13. Quote Originally Posted by crader View Post
    Well if she is prone to headaches then I would not add any other stims to it. If she wants to continue the clen I recommend backing it down until she does not have sides. I might even dump the T3. I never noticed any big difference with T3 anyways. It made it harder to keep my muscle gains.

    Or suggest that she drops all the research chems period and go for a RPM/ and either Reloaded or DCP combo.

    The RPM will up her own natural test production and in turn it also will help her lean and harden up. She can add DCP to help aid in fat loss and neither should cause her headaches or mess with her heart. Or she can use Reloaded with it. I never got headaches from those and I get wicked migraines.

    Lipo AM/PM do not mess with my headaches either. But more important she will not even get results from the clen if her diet is not on. I would check and make sure she is eating smaller high protein meals 6 times a day. See where her carbs are coming from and get her into the gym lifting with you.
    Thanks for all of feedback and for all of the help!!!! Her diet is kinda all over the place cause she is afraid to eat to much.... I have been trying to get her in the gym with me, now its a must. Thanks!
  

  
 

Similar Forum Threads

  1. Replies: 3
    Last Post: 02-07-2009, 06:38 PM
  2. No side effects - Clen...
    By turbofish47 in forum Weight Loss
    Replies: 8
    Last Post: 09-14-2008, 09:32 PM
  3. Epi Max side effects...
    By Hooks in forum Anabolics
    Replies: 5
    Last Post: 01-24-2008, 07:03 AM
  4. Superdrol effects/side effects.
    By RwhJR3 in forum Anabolics
    Replies: 62
    Last Post: 10-03-2007, 04:09 PM
  5. Side Effects
    By Dolarhyde in forum Nutrition / Health
    Replies: 3
    Last Post: 03-31-2007, 03:55 PM
Log in
Log in